# SDR UPS02837612

- Difficulty date: January 30, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C PIT DOOR PAN CRACKED AT UPPER FWD CORNER NEAR GRAB HANDLE.  REMOVED DOOR PAN SECTION P/N 57542060 -17 & REPLACED IT WITH NEW DOOR PAN SECTION IAW 51-1-8, 51-3-0, 51-1-21, 51-1-20D.
